LeanFuel V2


Stimulant Induced Hair Loss

Results 1 to 2 of 2
  1. #1
    Registered User


    Join Date
    Jan 2011
    Gender
    Male
    Location
    Chicago
    Posts
    1
    Rep Points
    10

    Stimulant Induced Hair Loss



    I know there have been other threads on this topic but I have not found any which address effective solutions to this problem. Also if you are wondering how I know for sure that this is what is causing the hair loss it is because I have stopped taking the medication on several occasions for a couple of months at a time during breaks in college. My hair loss totally stops within a week and is growing back considerably within two... and starts shedding again within a week of starting back up. I am now a 23 year old male who is otherwise healthy.

    I have tried switching medications because of this and some cause more shedding than adderall such as concerta and vyvanse. I notice about half as much hair loss on dexedrine but it does not make me concentrate as much as adderall. On other threads I saw one possible reason for the hair loss given was diet being affected. I have been able to gain weight and muscle since starting my meds and keep track of calorie intake so i know its not this.

    My doctor suggested zinc and selenium because it helps with some other med inuced hair loss and this did not work. I saw another doctor for other reasons and brought this up to him and he said it was common and is similar to the reason people with thyroid issues lose hair. He also suggested trying propecia if I could not stop the meds. But I believe this would only work if it is hormonal problem perhaps it also helps with length of hair cycles or something... will do some research If anyone has found an effective solution to this problem I would greatly appreciate some feedback as this has been causing me a great deal of stress for some time now. Thanks in advance.

  2. #2
    Newbie


    Join Date
    Aug 2016
    Gender
    Female
    Location
    Florida
    Posts
    1
    Rep Points
    10

    You wrote this back in 2011 so idk if you'll get this but your situation is exactly as mine but I'm a 45 yr old female (I know...). I've been dealing w/ this for 11 yrs, it was only 2 yrs ago my dr finally saw the hair loss that everyone thought was "in my head" and switched my Adderall to VyVance and my hair rapidly grew back in. But then I made the mistake of upping my dose to 50 mg and almost overnight my hair started falling out again. I've lowered my dose to 20-30 mg and have noticed some reduction in hair loss but not much. Did you ever find anything that helped besides discontinuing the stimulant altogether? I tried that and I'm gaining a lot of weight. I'm worried it's coming down to Fat or Bald. Anything you've learned, please let me know and thanks.

Similar Threads

  1. hair loss help
    By antonoverlord in forum Anabolic Zone
    Replies: 4
    Last Post: 06-17-2011, 01:22 PM
  2. Hair Loss
    By kevinrex86 in forum Anabolic Zone
    Replies: 8
    Last Post: 10-10-2010, 07:53 AM
  3. Forskolin Induced Fat Loss
    By Prince in forum Supplements
    Replies: 0
    Last Post: 06-11-2009, 07:34 AM
  4. 1 AD Hair Loss
    By SuperGlu in forum Supplements
    Replies: 0
    Last Post: 03-03-2004, 09:53 AM
  5. 1 ad and hair loss
    By orvise in forum Supplements
    Replies: 0
    Last Post: 11-17-2003, 12:38 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2016 IronMag™ Bodybuilding Forums